EconPapers    
Economics at your fingertips  
 

A degree theory for locally compact perturbations of Fredholm maps in Banach spaces

Pierluigi Benevieri and Massimo Furi

Abstract and Applied Analysis, 2006, vol. 2006, 1-20

Abstract:

We present an integer valued degree theory for locally compact perturbations of Fredholm maps of index zero between (open sets in) Banach spaces ( quasi-Fredholm maps , for short). The construction is based on the Brouwer degree theory and on the notion of orientation for nonlinear Fredholm maps given by the authors in some previous papers. The theory includes in a natural way the celebrated Leray-Schauder degree.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/064764.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/064764.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:064764

DOI: 10.1155/AAA/2006/64764

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:064764